# SDR AALA20161122006

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 19,592 hours, 7,703 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Exposed
- Location: Escape Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 EMERGENCY EVACUATION SLIDE HAS A TEST LEAD WIRE EXPOSED.  RESTOWED WIRE IAW CMM 25-60-37.  OPERATIONAL CHECK GOOD.
